# SDR ASOA201001649

- Difficulty date: October 25, 2010
- Submitted: October 29, 2010
- Operation: Air carrier
- Aircraft: N741EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10155
- Aircraft time: 16,074 hours, 11,193 cycles
- Engine: Ge CF34*
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Corroded
- Location: Bs 280
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT FS 280 WEB CORRODED AT LBL 12.  REMOVED DAMAGED WEB IAW SRM 51-42-06-001-001-A01 AND 51-42-21-001-001-A01.   DRILLED NEW WEB IAW SRM 51-40-11-001-001-A01.  WEB.  INSTALL LT FS280, AT INSTALLED WEB IAW SRM 51-42-06-001-001-A01 AND SRM 51-42-13-001-001-A01.    RESTORED FINISH ON FASTENERS AND WEB IAW SRM 51-21-16-001-001-A01.
